# SDR DHL2006801553

- Difficulty date: April 18, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT REPAIR AT RT FWD FS 60.000 STR 28R FOR COMPLIANCE WITH CURRENT SRM.  PERFORMED REPAIR IAW FAA FORM 8110-3 DATED 04-06-06, EO NR AST060320 DATED 03-24-06. REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND NDT INSPECTED.  NO CRACK FOUND IAW EO# AST060320 AND FABRICATED NEW SKIN SEGMENT (AL 7075T6 0.063") EXTERNAL SPLICE DOUBLER (AL7075T60.071") 9 INTERNAL FINGER DOUBLERS (AL7075T6 0.040") 5 STRAPS (AL7075T60.125") INTERNAL TRIPLER(AL7075T60.063") AND TAPERED STRAPS FROM 7075T6 0.125" TO 0.063" IAW EO#AST060320, SRM 51-9-0.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.   APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR PART
